# SDR VNAA202104011111

- Difficulty date: March 30, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15333
- Aircraft time: 14,750 hours, 13,510 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD FLAPS OVERSPEED AUDIO CLICKING CAME ON DURING CLIMBOUT. THEY RETURNED TO FIELD AND LANDED WITH NO OTHER ISSUES. CLEARED INHIBITS IAW CRJ 900 AMM 45-45-00-970-821 (A01). SWAPPED SFECUS IAW CRJ 900 AMM 27-50-00-710-801. PERFORMED OPERATIONAL CHECK IAW CRJ 900 AMM 27-50-00-710-801 (A02) AND 45-45-00-970-821 (A01). OPS CHECK GOOD ALL MESSAGES CLEARED.
